Ask an expert
Question

08 Mar 2007

A FEW QUESTIONS
I HAVE BEEN ON THE INJECTION (3 MONTH PERIOD) FOR +- 10 YEARS NOW. I HAVE GRADUALLY PICKED UP A LOT OF WEIGHT.
I HAVE READ THAT THE INJECTION CAUSES WEIGHT GAIN, IS THIS TRUE?
I HAVE READ OF TERRIBLE DISCHARGES OF PEOPLE WHO STOPPED USING THE INJECTION, IS THIS TRUE?
I AM THINKING OF STOPPING THE USE OF THE INJECTION TO SEE IF THAT WOULD HELP TO LOOSE WEIGHT FOR I HAVE TRIED ANYTHING AND EVERYTHING TO LOOSE WEIGHT BUT NOTHING, I AM NOT LOOSING ANY WEIGHT, BUT I AM NOT HAPPY ABOUT THE DISCHARGE ETC. I SINCERELY HOPE THAT MY PERIODS STAY AWAY FOREVER. OH, I AM 40 YEARS OLD.
THANKS
Answer 400 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is true that the injection causes weight gain in some women.
You should not have a discharge related to stopping the injection. It can take up to a year before your periods return.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.